MathSciNet Relay Station
MathSciNet bibliographic data
MR2245703 65F10
Shen, Shu-Qian; Huang, Ting-Zhu Convergence and comparison theorems for double splittings of matrices. Comput. Math. Appl. 51 (2006), no. 12, 1751–1760.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement